MAUDE Adverse Event Report: Medline ReNewal Medline; SJM CATH CABLE 2 4POLE BLK RESPONSE1

Medline ReNewal Medline; SJM CATH CABLE 2 4POLE BLK RESPONSE1
Catalog Number 401970RH
Medical Device Problem Codes Failure to Conduct (1114); No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cable failed.Unable to pace with this cable.
 
Additional Manufacturer Narrative
It was reported that the cable failed.Unable to pace with this cable.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
SJM CATH CABLE 2 4POLE BLK RESPONSE1
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond avenue 94456 -187
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093--275
MDR Report Key50235366
Report Number3032391-2026-00072
Device Sequence Number18715160
Product Code IKD
UDI-Device Identifier10193489189841
UDI-Public10193489189841
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number401970RH
Device Lot NumberCC260105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown